On Bahadur asymptotic efficiency in a semiparametric regression model

Liang, Hua, Cheng, Ping . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1996. 11 :172-183

Locate this article in:

Bibtex

@article{CIS-130454,
  Author = {Liang, Hua and Cheng, Ping},
  Title = {On Bahadur asymptotic efficiency in a semiparametric regression model},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {11},
  Year = {1996},
  Pages = {172--183},
  Keywords = {}
}

Similar articles